MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENDURANCE 20D 50OD X 28ID; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ENDURANCE 20D 50OD X 28ID; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR LINERS
Catalog Number 122350000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/02/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges dislocation with closed reduction and elevated metal ions confirmed in medical records.

Brand Name
ENDURANCE 20D 50OD X 28ID
Common Device Name
MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8227872
Report Number1818910-2019-80200
Device Sequence Number1997903
Product Code JDI
UDI-Device Identifier10603295016823
UDI-Public10603295016823
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K943696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/29/2012
Device Catalogue Number122350000
Device Lot NumberBE9DV1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR